# SDR HEEA0016545

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 391046197
- Condition: Reads High
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PROBE READS HIGH OUT OF TOLERANCE ON CAP METER.
